Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 258093, 6 pages
http://dx.doi.org/10.1155/2014/258093
Research Article

Asymptotic Stabilization by State Feedback for a Class of Stochastic Nonlinear Systems with Time-Varying Coefficients

1School of Mathematics and Statistics Science, Ludong University, Yantai 264025, China
2Key Laboratory of Systems and Control, Institute of Systems Science, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, China

Received 16 December 2013; Accepted 31 January 2014; Published 11 March 2014

Academic Editor: Xuejun Xie

Copyright © 2014 Hui Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hui Wang, Wuquan Li, and Xiuhong Wang, “Asymptotic Stabilization by State Feedback for a Class of Stochastic Nonlinear Systems with Time-Varying Coefficients,” Mathematical Problems in Engineering, vol. 2014, Article ID 258093, 6 pages, 2014. https://doi.org/10.1155/2014/258093.